# SDR ASOA2015033112522

- Difficulty date: March 16, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 442
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN PRESSURE FLOOR SILL IS CORRODED AROUND A NUTPLATE AT FS 442.00.   BLENDED AREA ON LT SIDE CABIN FLOOR SILL AT FS 424 IAW SRM 51-21-06.  REMOVED .007 OF MATERIAL. FOUND TO BE OUT OF LIMITS IAW  SRM 53-41-45.  C/W EC/TC REO:601R-53-41-666 AND REO:601R-53-41-666, REV C, DATED 11/06-2012 AS WRITTEN.
